# SDR 2007UALA02925

- Difficulty date: July 30, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 63,116 hours, 10,307 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOME EMERGENCY LIGHT STRIP WIRES EXPOSED.   REINSTALLED EEL LIGHTS WITH EXPOSED WIRING.  OP CHECKED OK FOR SERVICE.
